MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209004A
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2024, getinge became aware of an issue with one of surgical lights - volista access 400/400.As it was stated and confirmed by photographic evidence, the light did not turn on due to rainwater that infiltered through the ceiling and reached the main tube as well as ceiling power supply leading to damage.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain deems required.This is based on the internal evaluation.Previous d4 catalog # ardvcs209004a corrected d4 catalog # none previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a getinge became aware of an issue with one of surgical lights - volista access 400/400.As it was stated and confirmed by photographic evidence, the light did not turn on due to rainwater that infiltered through the ceiling and reached the main tube as well as ceiling power supply leading to damage.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.Root cause analysis was performed by subject matter expert at manufacturer¿s site.The analysis is following: according to the information provided the presence of water in the device is certainly the result of a water leakage from the facility, it is a phenomenon external to the device.This problem is not related to the device, the volista surgical light is not supplied with water and is not a source of a leak.For safety reasons a functional check of the device is required to verify the absence of damage.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturing reference number (b)(4).

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18605220
Report Number9710055-2024-00100
Device Sequence Number9016957
Product Code FSY
UDI-Device Identifier03700712401320
UDI-Public(01)03700712401320
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209004A
Device Catalogue NumberARDVCS209004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown